Some zero-dimensional generic singularities ; finite algebras having small tangent space
Compositio Mathematica, Volume 36 (1978) no. 2, pp. 145-188.
@article{CM_1978__36_2_145_0,
     author = {Iarrobino, A. and Emsalem, J.},
     title = {Some zero-dimensional generic singularities ; finite algebras having small tangent space},
     journal = {Compositio Mathematica},
     pages = {145--188},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {2},
     year = {1978},
     zbl = {0393.14002},
     mrnumber = {515043},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1978__36_2_145_0/}
}
TY  - JOUR
AU  - Iarrobino, A.
AU  - Emsalem, J.
TI  - Some zero-dimensional generic singularities ; finite algebras having small tangent space
JO  - Compositio Mathematica
PY  - 1978
DA  - 1978///
SP  - 145
EP  - 188
VL  - 36
IS  - 2
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://archive.numdam.org/item/CM_1978__36_2_145_0/
UR  - https://zbmath.org/?q=an%3A0393.14002
UR  - https://www.ams.org/mathscinet-getitem?mr=515043
LA  - en
ID  - CM_1978__36_2_145_0
ER  - 
%0 Journal Article
%A Iarrobino, A.
%A Emsalem, J.
%T Some zero-dimensional generic singularities ; finite algebras having small tangent space
%J Compositio Mathematica
%D 1978
%P 145-188
%V 36
%N 2
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1978__36_2_145_0
Iarrobino, A.; Emsalem, J. Some zero-dimensional generic singularities ; finite algebras having small tangent space. Compositio Mathematica, Volume 36 (1978) no. 2, pp. 145-188. http://archive.numdam.org/item/CM_1978__36_2_145_0/

[1] J. Briançon: Description de HilbN C[[x, y]], Invent. Math. 41 (1977) 45-89. | MR | Zbl

[2] J. Briançon and A. Galligo: Deformations Dintingués d'un Point; de C2 ou R2, Asterisque, #7-8, pp. 129-138. | MR | Zbl

[3] J. Damon and A. Galligo: A Topological Invariant for Stable Map Germs, Inventiones Math., 32 (1976) 103-132. | MR | Zbl

[4] J. Damon: Topological Properties of Discrete Algebra Types, I: The Hilbert Samuel Function, to appear, advances of Math. | MR | Zbl

[5] J. Damon: The Relation Between C∞ and Topological Stability, to appear, Proc. of 1976 Summer School in Singularities at I.M.P.A., Rio de Janeiro.

[6] D. Eisenbud and H. Levine: An algebraic formula for the degree of a C∞ map germ. Ann. of Math. 106, 1 (1977). | Zbl

[7] J. Emsalem and A. Iarrobino: Réseaux de Coniques et Algèbres de longuer 7 associées, preprint, L'Ecole Polytechnique. | MR

[8] J. Fogarty: Algebraic Families on an Algebraic Surface, Amer. J. Math., 10 (1968) 511-521. | MR | Zbl

[9] M. Golubitsky and N. Guilleman, Stable Mappings and their Singularities, Chap. VII, Springer-Verlag (1973), New York. | MR | Zbl

[10] J. Grace and A. Young: Algebras of Invariants, Cambridge University Press (1903). | JFM

[11] R. Hartshorne: Topological Conditions for Smoothing Algebraic Singularities, Topology, 13 (1974) 241-253. | MR | Zbl

[12] J. Briançon and A. Iarrobino: Dimension of Hilbn Pr, to appear.

[13] A. Iarrobino: Reducibility of the Family of 0-dimensional Schemes on a Variety, Invent. Math., 15 (1972) 72-77. | MR | Zbl

[14] A. Iarrobino: The Number of Generic Singularities, Rice University Studies, 59(1), (1973) 41-51. | MR | Zbl

[15] A. Iarrobino: Vector Spaces of Forms I: Ancestor Ideals, preprint, The University of Texas, Austin.

[16] I. Kaplansky: Commutative Rings, (1974), University of Chicago Press, Chicago. | MR | Zbl

[17] D. Laksov: Deformations of Determinantal Schemes, Composito Math., 30 (1975) 273-292. | Numdam | MR | Zbl

[18] M. Levy-Nahas: Thèse, Sur les deformations et contractions d'algèbres de Lie et de leurs Representations, Université de Paris à Orsay, 1969.

[19] F.S. Macaulay: Modular Systems, Cambridge University Press, 1916. | JFM

[20] J. Mather: Stability of C∞ Mappings IV: Classification of Stable Germs by R-algebras, Publ. I.H.E.S., 37 (1969) 223-248. | Numdam | Zbl

[21] M. Schaps: Deformations of Cohen-Macaulay Schemes of Codimension 2 and Nonsingular Deformations of Space Curves, 23 pp. (preprint). | Zbl

[22] M. Schlessinger: Rigidity of Quotient Singularities, Invent. Math., 14 (1971) 17-26. | MR | Zbl

[23] M. Schlessinger: On Rigid Singularities, Rice University Studies, 51(1), (1973) 147-162. | MR | Zbl

[24] G. Tjurina: Locally Semi-universal Flat Deformations of Isolated Singularities of Complex Spaces, Math. USSR, Izvestya, Vol. 3, 1970, pp. 967-999. | MR | Zbl

[25] M. Vergne: Reducibilité des algebres de Lie nilpotentes, C.R. Acad. Sci., Paris, t. 263, p. 4-6 (1966). | MR | Zbl

[26] O. Zarishi and P. Samuel: Commutative Algebra, Vol. II, (1960), Van Nostrand, Princeton. | Zbl

[27] H. Kleppe: Deformations of schemes defined by vanishing of Pfaffians, preprint, University of Oslo. | MR | Zbl

[28] J. Emsalem: Géométrie des points épais, to appear. | Numdam | MR | Zbl